# SDR SWAA2025101412580

- Difficulty date: September 8, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 767 TO BS 847 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT.  EVALUATED CORROSION ON SUPPORT ZEE LOCATED BTW BS 767 TO BS 847 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT AND FOUND OUT OF LIMITS DUE TO DAMAGE EXCEED 10T OF ALLOWABLE DAMAGE IAW B737-700 SRM 53-00-53-1A-2 STEP4. (A.) (2)(A) FIGURE 103 DETAIL (D). NOMINAL THICKNESS IS: 0.40* IAW BAC 1496-377 AND REPLACEMENT SUPPORT ZEE LOC BS 727 TO BS 847 LBL 22.
